MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL 1&2

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL 1&2
Catalog Number 816 014100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that she missed an anti-s when using biotest cell 1 and 2 on tango infinity.The customer returned the supposedly defective product and also the patient sample which had caused a false negative test result for investigational testing.The customer also returned the affected anti-human globulin (ahg) anti-igg solidscreen ii and the affected low ionic strength solution (liss) mlb2.Therefore our quality control laboratory tested the patient sample on tango infinity with the reagents provided by the customer and yielded correct positive results.The supposedly defective product was also tested with different samples and controls, e.G.An anti-s.All positive and negative reactions were correct.We did not observe any false negative reaction during testing on tango infinity.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotest cell 1 and 2 functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of both allegedly defective lots.The affected tango infinity was inspected by our field service engineers.A metrology check was performed according to manufacturer's checklist and the instrument was confirmed to run.Within the metrology testing, the solidscreen ii assay was performed with controls and yielded acceptable results.This incident does not meet our reporting criteria for instruments.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL 1&2
Common Device Name
BIOTESTCELL 1&2
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6502728
Report Number9610824-2017-00028
Device Sequence Number1594571
Product Code KSZ
UDI-Device Identifier07611969952380
UDI-Public07611969952380
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2017
Device Catalogue Number816 014100
Device Lot Number8703011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AHG, LOT 8608120-04 EXP. 08/19/2017; MLB 2, LOT 8624130-00, EXP. 06/06/2018; SOLIDSCREEN II STRIP, LOT 8610010 EXP. 04/03/2018; SOLIDSCREEN II STRIP, LOT 8615040 EXP. 04/08/2018; TANGO INFINITY, # 4230000105